# SDR UIEA2024080900813

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Sleeve
- Part number: DEC314U21067
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 2, EXHAUST PANEL, EXHUAST SLEEVE PADS WITH WEAR AT 4 HRS POSITION.( ENGINE 2, EXHAUST PANEL, EXHAUST SLEEVE PADS WITH WEAR AT 4 HRS POSITION WERE REPLACED IAW AMM TASK 20-11-00-910-802 REV 142 DATE 22 APR 24, 45INLB WERE APPLIED S/N 1222912598 DUE DATE 07  /  MAR 25. NO FURTHER DEFECTS NOTED )
